Alert archive / Georgia / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 241, NWS Atlanta, GA

June 7, 20255 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 7, 2025, 5:33 PM EDT for 5 counties in Georgia. It was in force for 42 min. 17 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 7, 2025, 5:33 PM EDT (21:33 UTC)
Expired
Jun 7, 2025, 6:15 PM EDT
In force
42 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Dawson County, GA, Gilmer County, GA, Hall County, GA, Lumpkin County, GA, Pickens County, GA

The radar

The Atlanta radar (KFFC), 126 km from the middle of the area, began a volume at 21:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 7, 5:35 PM EDTTSTM WND DMG2 Nnw Marblehill, GAA tree fell onto and blocked Cove Road about 4 miles east of Jasper.
Jun 7, 5:36 PM EDTTSTM WND DMG1 Wnw Nelson, GAA tree and power lines were downed on Ray Mountain Road.
Jun 7, 5:36 PM EDTTSTM WND DMG2 Ssw Tate, GATree fell on a powerline at the intersection of Avery Drive and Little Creek Drive.
Jun 7, 5:36 PM EDTTSTM WND DMG2 Sw Tate, GAA tree was downed on Green Road.
Jun 7, 5:44 PM EDTTSTM WND DMG1 Nnw Hollis Lathem Res, GAA tree and power line were downed on Bear Court.
Jun 7, 5:45 PM EDTTSTM WND DMG2 Wnw Hollis Lathem Res, GAA few trees down along Yellow Creek Rd near Lawson Federal Rd.
Jun 7, 5:50 PM EDTTSTM WND GST 891 E Hollis Lathem Reser, GACorrects previous tstm wnd gst report from 1 E Hollis Lathem Reservoir. M89.5 mph wind gust recorded at Crystal Falls Golf Club via a county EMA owned Davis 6410. Tree damage in the vicinity reflects 90 mph wind damage.
Jun 7, 5:50 PM EDTTSTM WND GST 891 E Hollis Lathem Reser, GAM89.5 mph wind gust recorded at Crystal Falls Golf Club via a county EMA owned Davis 6410. Tree damage in the vicinity reflects low end EF1 damage.
Jun 7, 5:52 PM EDTTSTM WND DMG1 Ne Silver City, GASeveral trees were downed in a wooded area off of Bethany Drive.
Jun 7, 6:00 PM EDTTSTM WND DMG2 Ssw Dougherty, GASignificant tree damage near Paddock Place and Dawson Forecast Road East. Multiple trees down and branches broken off.
Jun 7, 6:02 PM EDTTSTM WND DMG2 Wnw War Hill Park, GAMultiple trees reported down, along with minor damage to a shed and trailers, along War Hill Park Rd in the vicinity of Townsend Dr and Brookwood Dr.
Jun 7, 6:12 PM EDTTSTM WND DMG2 Wsw Murrayville, GATree and power lines down near the intersection of Dudley Hill Rd and Price Rd.
Jun 7, 6:12 PM EDTTSTM WND DMG2 Wsw Murrayville, GATree down in the road near Gillespie Rd and Graham Circle.
Jun 7, 6:12 PM EDTTSTM WND DMG3 Nne War Hill Park, GATree down on power lines near the intersection of Cool Springs Rd and Willie Robinson Rd.
Jun 7, 6:12 PM EDTTSTM WND DMG3 Nnw Murrayville, GATreed down along Old Whelchel Rd in extreme northern Hall County, GA.
Jun 7, 6:13 PM EDTTSTM WND DMG2 S Murrayville, GATree in the road near Grand Rd and Lee Rd.
Jun 7, 6:14 PM EDTTSTM WND DMG3 Ne War Hill Park, GATree in the roadway along Willie Robinson Rd near Latham Creek.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 20 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 7, 3:05 PM EDTSevere Thunderstorm WatchSPC18 days

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.6 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2025-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 985 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2025-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 98 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
985 J/kg
Mixed-layer CIN
-37 J/kg
Mixed-layer LCL
724 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
98 m²/s²
0-3 km storm-relative helicity
92 m²/s²
Significant tornado parameter
0.3
Supercell composite
2.5

Open this sounding in Storm Lab

The text

As transmitted.

886 
WUUS52 KFFC 072133
SVRFFC
GAC085-123-139-187-227-072215-
/O.NEW.KFFC.SV.W.0241.250607T2133Z-250607T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
533 PM EDT Sat Jun 7 2025

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Lumpkin County in north central Georgia...
  Southeastern Gilmer County in north central Georgia...
  Dawson County in north central Georgia...
  Northwestern Hall County in north central Georgia...
  Pickens County in north central Georgia...

* Until 615 PM EDT.

* At 533 PM EDT, a severe thunderstorm was located over Jasper,
  moving east at 35 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Dahlonega, Jasper, Dawsonville, Nelson, Talking Rock, Dougherty,
  Amicalola Falls State Park, Sequoyah Lake, Marblehill, Juno,
  Fausett Lake, Murrayville, Len Foote Hike Inn, Lake Tamarack,
  Hollis Lathem Reservoir, Auraria, Tate, Garland, Nimblewill, and
  War Hill Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3455 8386 3453 8383 3433 8395 3436 8426
      3438 8426 3438 8442 3439 8443 3438 8444
      3439 8453 3458 8453 3462 8386
TIME...MOT...LOC 2133Z 269DEG 29KT 3449 8441 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
2 follow-up statements
352 
WWUS52 KFFC 072151
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
551 PM EDT Sat Jun 7 2025

GAC123-072200-
/O.CAN.KFFC.SV.W.0241.000000T0000Z-250607T2215Z/
Gilmer GA-
551 PM EDT Sat Jun 7 2025

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GILMER COUNTY IS
CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
north central and northeastern Georgia.

&&

LAT...LON 3461 8386 3455 8386 3453 8383 3452 8384
      3451 8384 3433 8395 3436 8426 3438 8426
      3438 8435 3457 8434 3458 8433 3458 8431
      3457 8429 3457 8426 3460 8425 3462 8387
TIME...MOT...LOC 2150Z 269DEG 29KT 3449 8426 

$$

GAC085-139-187-227-072215-
/O.CON.KFFC.SV.W.0241.000000T0000Z-250607T2215Z/
Lumpkin GA-Dawson GA-Hall GA-Pickens GA-
551 PM EDT Sat Jun 7 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR LUMPKIN...DAWSON...NORTHWESTERN HALL AND EASTERN PICKENS
COUNTIES...

At 550 PM EDT, a severe thunderstorm was located over Fausett Lake,
or 9 miles northwest of Dawsonville, moving east at 35 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Dahlonega, Dawsonville, Dougherty, Amicalola Falls State Park,
Marblehill, Juno, Fausett Lake, Murrayville, Len Foote Hike Inn,
Hollis Lathem Reservoir, Auraria, Garland, Nimblewill, War Hill Park,
and McKee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3461 8386 3455 8386 3453 8383 3452 8384
      3451 8384 3433 8395 3436 8426 3438 8426
      3438 8435 3457 8434 3458 8433 3458 8431
      3457 8429 3457 8426 3460 8425 3462 8387
TIME...MOT...LOC 2150Z 269DEG 29KT 3449 8426 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
928 
WWUS52 KFFC 072205
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
605 PM EDT Sat Jun 7 2025

GAC085-139-187-227-072215-
/O.EXP.KFFC.SV.W.0241.000000T0000Z-250607T2215Z/
Lumpkin GA-Dawson GA-Hall GA-Pickens GA-
605 PM EDT Sat Jun 7 2025

...THE SEVERE THUNDERSTORM WARNING FOR LUMPKIN...DAWSON...
NORTHWESTERN HALL AND EASTERN PICKENS COUNTIES WILL EXPIRE AT 615 PM
EDT...

The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
north central and northeastern Georgia.

Remember, a Severe Thunderstorm Warning still remains in effect 
for Lumpkin, eastern Dawson, and western Hall counties. 

&&

LAT...LON 3461 8386 3455 8386 3453 8383 3452 8384
      3451 8384 3433 8395 3436 8426 3438 8426
      3438 8435 3457 8434 3458 8433 3458 8431
      3457 8429 3457 8426 3460 8425 3462 8387
TIME...MOT...LOC 2205Z 270DEG 29KT 3449 8413 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 1:46 PM EDT, 3 hours 47 minutes earlier.

Area forecast discussion, Jun 7, 1:46 PM EDT, 3 hours 47 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
146 PM EDT Sat Jun 7 2025

...Afternoon Area Forecast Discussion...

.SHORT TERM...
(This afternoon through Sunday)
Issued at 128 PM EDT Sat Jun 7 2025

Key Messages:

 - A line of strong to severe thunderstorms will move through
   north Georgia between 4 PM and 11 PM this evening, with
   damaging winds in the 50 to 70 mph range being the primary
   threat.

 - An isolated severe wind threat may continue on Sunday,
   especially in central Georgia.

This Evening & Tonight

The most immediate concern in the forecast remains the line of strong
to severe thunderstorms that is expected to move through north
Georgia this evening. The line of storms which started in the
Central Plains yesterday continues to march in our direction, and it
was prominent on radar over MS/AL as of 1 PM. The line has a history
of producing damaging straight line winds across Arkansas and
Mississippi. It should encroach upon the GA/AL border by around 4 PM
and then rapidly move east across the northern half of the state. By
11 PM or so the threat from this initial line of storms should have
ended or be rapidly diminishing. The environment ahead of the line
looks slightly more unstable than it did at this time yesterday in
the CAM guidance. MUCAPE values in the 1800 to 2500 J/kg range
should be in place for the storms to ingest. The shear environment
remains modest with 15 to 30 kts (0 to 6 kts) of largely
unidirectional shear expected. This should be enhanced by strong
cold pooling (indicated in most of the CAM guidance) and mid/upper
level support from a shortwave trough, both of which should assist
MCS maintenance this evening. The risk for 50 to 70 mph wind gusts
remains and has expanded further eastwards. All counties along and
north of Interstate 20 could experience these conditions during the
4 PM to 11 PM time window. There continue to be a wind risk for
areas further south (central Georgia), but the overall threat
decreases as your distance from Interstate 20 increases.

Over the last 12 hours CAM guidance has been trending toward
additional convection behind the primary line of thunderstorms this
evening. If this convection develops, then a lower end threat for
isolated damaging wind gusts could linger through the overnight
hours. Redevelopment appears most likely along the projected outflow
boundary laid down by this evenings MCS. This should place the
highest potential for overnight storms south of Interstate 20. A
couple isolated storms could occur further north, but the a more
stable boundary layer due to a lingering cold pool should limit the
severe threat.

Weather Concerns for Sunday:

Additional thunderstorms and a lingering severe weather threat will
remain for the region on Sunday. The location of the highest threat
area and greatest storm chances should correlate to the location of
the lingering outflow boundary from storms this evening and
overnight. At this time the consensus in the CAM guidance places
this feature along or just south of a line from Columbus to Macon.
However, forecaster confidence in this is low due to lingering
uncertainty in how convection plays out overnight. It is entirely
possible that overnight convection could push the outflow as far
south as southern Georgia (see the 12 HRRR run), an this would lead
to little or no severe convection in north and central Georgia
Sunday. Any areas along or south of the outflow should be in a high
CAPE and low shear environment on Sunday. This, along with high
precipitable water values (1.7 to 2.0 inches), would favor
precipitation loading and downbursts as the primary severe weather
threat. Thus the damaging wind threat should be more isolated on
Sunday. Lightning will continue to be a concern for any outdoor
events.

Albright

&&

.LONG TERM...
(Monday morning through next Friday)
Issued at 128 PM EDT Sat Jun 7 2025

Key Messages:

    - Chances for showers and thunderstorms each afternoon over the
      next 7 days, with potential for severe thunderstorms once
      again on Monday.

    - Any storms that do form will be efficient rainfall producers,
      capable of supporting localized/nuisance flooding.

A glance at the extended range reveals a (literal) rinse and repeat
pattern, with diurnally-driven convection likely each afternoon and
evening, further supported by the interaction of a series of
shortwaves rounding the base of a broader mid-level trough with a
lingering baroclinic zone meandering about the northern Gulf. In
addition to garden-variety, summer-like thunderstorms capable of
upending any outdoor activities with frequent lighting and locally
heavy rainfall and making for a wet afternoon commute, chances for
severe thunderstorms will linger into the start of the work week.

The SPC has outlooked all of north and central Georgia in a Day 3
Slight (level 2 out of 5) Risk for Monday. In keeping with the theme
of the previous several days of severe weather chances, the primary
anticipated hazard is likely to be damaging wind gusts associated
with a quasi-line of storms making its way to the south and east.
Reinvigoration of convection is likely along any remnant or leading
outflow boundaries (of which there may be many), the location of
which remains heavily dependent on Sunday's activity. However, the
parameter space for the event will be relatively unchanged -- modest
lapse rates to 7 C/km or so, remnant outflow boundaries for lift,
instability on the order of 1500-2000 J/kg or greater, and bulk
shear of 20-25kts -- and thus the ceiling would be similar to Sunday
wherever convective initiation occurs.

Multiple waves of high-PWAT airmasses (as high as 2") will support
efficient rainfall producers even if storms are patchy in nature.
WPC has all of north and central Georgia under a Marginal Risk for
Excessive Rainfall on Monday, and a sliver of the Columbus area in a
Marginal Risk for Tuesday. 24-hr flash flood guidance is currently
on the order of 3.5-4.5" areawide, so not expecting widespread
flooding concerns at this time, but redevelopment over areas that
have received periods of heavy rainfall in days prior would mean
localized pockets of very saturated soils. As a result, isolated
flash or nuisance flooding is possible in instances of
training/backbuilding or particularly heavy showers or
thunderstorms.

For Sunday through midweek, the forecast area will be largely post-
frontal, doing little to properly dry us out, but contributing to
highs slightly below average -- in the upper-70s to near 90. Beyond
that, expect highs to warm a degree or two each day until we're back
in the 80s to lower-90s. Overnight lows will be fairly uniformly in
the upper-50s to lower 70s.

96

&&

.AVIATION...
(18Z TAFS)
Issued at 123 PM EDT Sat Jun 7 2025

A line of thunderstorms will move through north Georgia between
20Z today and 04Z Sunday, with impacts likely for the Atlanta
area TAFS and KMCN. Impacts are possible at KCSG and KMCN as well.
Additional shower and thunderstorm activity is possible between
04Z Sunday and 00Z Monday, but confidence in timing or location is
low. Patchy MVFR ceilings are possible between 09Z and 15Z
Sunday. Winds will continue to be from the west through Sunday.

//ATL Confidence...18Z Update...
Moderate confidence in the timing of storms between 22Z today and
02Z Sunday.
Low confidence in the occurrence of any storms after 02Z Sunday.
Moderate confidence in the wind and ceiling forecasts.

Albright

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          69  84  66  86 /  80  40  20  50
Atlanta         71  83  68  85 /  80  60  30  70
Blairsville     64  79  60  82 /  90  50  20  50
Cartersville    69  83  65  86 /  80  60  20  60
Columbus        74  89  70  87 /  50  60  50  90
Gainesville     69  82  66  84 /  80  50  20  50
Macon           74  88  70  87 /  50  60  50  80
Rome            69  84  66  86 /  70  60  20  60
Peachtree City  70  84  67  85 /  80  60  30  70
Vidalia         75  90  72  87 /  20  50  60  90

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...Albright
LONG TERM....96
AVIATION...Albright
Hazardous weather outlook, Jun 7, 11:51 AM EDT, 5 hours 42 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1151 AM EDT Sat Jun 7 2025

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-081600-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1151 AM EDT Sat Jun 7 2025

This Hazardous Weather Outlook is for north and central Georgia.

.DAY ONE...This Afternoon and Tonight...

A line of strong to severe thunderstorms will move across north
and central Georgia between 4 PM and 11 PM this evening. Wind
gusts in the 50 to 70 mph range are the primary potential hazard.
Damage to trees in and power lines is likely for some areas along
and north of Interstate 20. Frequent lighting will also occur, and
a brief burst of hail or a spin up tornado can't be ruled out.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

Isolated to scattered thunderstorms are possible Sunday,
especially in central Georgia. A few storms could be severe,
especially across central Georgia, with the primary hazard being
isolated damaging wind gusts.

Daily thunderstorm activity will continue in Georgia through next
Thursday. A limited potential for severe weather will exist each
day.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.  Please relay any information about observed
severe weather to the NWS.

In the hours before

Local storm report, Jun 7, 5:09 PM EDT, 24 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
509 PM EDT Sat Jun 7 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     Tstm Wnd Dmg     Rockmart                34.00N 85.05W
06/07/2025                   Polk               GA   Trained Spotter

            Tree down on powerlines and blocking roadway
            near intersection of College St and Central
            St.

&&

LNM
Local storm report, Jun 7, 5:13 PM EDT, 20 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
513 PM EDT Sat Jun 7 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     Tstm Wnd Dmg     1 WSW Dalton            34.76N 84.99W
06/07/2025                   Whitfield          GA   Emergency Mngr

            A tree was downed onto a vehicle in the 500
            block of North Tibbs Rd. No injuries.

&&
Local storm report, Jun 7, 5:18 PM EDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
518 PM EDT Sat Jun 7 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     Tstm Wnd Dmg     2 SW Van Wert           33.97N 85.07W
06/07/2025                   Polk               GA   Emergency Mngr

            Tree down across roadway on 1300 block of
            Hutchings Mountain Rd.

&&

LNM
Local storm report, Jun 7, 5:19 PM EDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
519 PM EDT Sat Jun 7 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     Tstm Wnd Dmg     1 SW Fish Creek         34.00N 85.14W
06/07/2025                   Polk               GA   Trained Spotter

            Tree reported down at the 100 block of
            Bethlehem Rd.

&&
Local storm report, Jun 7, 5:25 PM EDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
525 PM EDT Sat Jun 7 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0453 PM     Tstm Wnd Dmg     2 WSW Indian Springs    34.95N 85.20W
06/07/2025                   Catoosa            GA   Emergency Mngr

            Tree reported down in the roadway on
            Patricia Cir.

&&
Local storm report, Jun 7, 5:29 PM EDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
529 PM EDT Sat Jun 7 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0451 PM     Tstm Wnd Dmg     1 E Blue Spring         34.88N 85.20W
06/07/2025                   Catoosa            GA   Emergency Mngr

            Tree reported down in the roadway at the
            intersection of Old Three Notch Rd and Three
            Notch Rd.

&&

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 8:17 PM EDTSpecial Weather StatementFFCLumpkin28 min
Jun 6, 8:46 PM EDTSpecial Weather StatementFFCFloyd29 min
Jun 6, 8:58 PM EDTSevere Thunderstorm WarningFFCBartow, Floyd, Gordon32 min
Jun 6, 9:14 PM EDTSevere Thunderstorm WarningFFCBartow, Gordon18 min
Jun 6, 11:30 PM EDTSpecial Weather StatementFFCWalton30 min
Jun 7, 12:00 AM EDTSpecial Weather StatementFFCClarke, Oconee30 min
Jun 7, 12:26 AM EDTSpecial Weather StatementFFCOglethorpe34 min
Jun 7, 3:58 PM EDTSevere Thunderstorm WarningFFCChattooga, Floyd, Haralson, Polk, Walker47 min
Jun 7, 4:13 PM EDTSevere Thunderstorm WarningFFCDade, Walker47 min
Jun 7, 4:35 PM EDTSevere Thunderstorm WarningFFCCatoosa, Murray, Walker, Whitfield40 min
Jun 7, 4:38 PM EDTSevere Thunderstorm WarningFFCBartow, Chattooga, Floyd, Gilmer, Gordon, Haralson and 5 more52 min
Jun 7, 4:46 PM EDTSevere Thunderstorm Warning Considerable damage threatFFCCarroll, Cobb, Douglas, Haralson, Paulding, Polk44 min
Jun 7, 5:03 PM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Lumpkin, Murray, Union, Whitfield42 min
Jun 7, 5:14 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Cobb, Dawson, Fulton, Gilmer and 5 more46 min
Jun 7, 5:18 PM EDTSevere Thunderstorm Warning Considerable damage threatFFCCarroll, Clayton, Cobb, Coweta, DeKalb, Douglas and 5 more42 min
Jun 7, 5:34 PM EDTSpecial Weather StatementFFCCherokee, Cobb, Dawson, Forsyth, Gwinnett, Lumpkin26 min
Jun 7, 5:36 PM EDTSpecial Weather StatementFFCDeKalb24 min
Jun 7, 5:41 PM EDTSpecial Weather StatementFFCFannin, Towns, Union, White34 min
Jun 7, 5:49 PM EDTSpecial Weather StatementFFCClayton, DeKalb, Fayette, Fulton, Henry, Meriwether and 4 more26 min
Jun 7, 5:55 PM EDTSevere Thunderstorm WarningFFCBarrow, Cobb, DeKalb, Fulton, Gwinnett, Newton and 2 more50 min
Jun 7, 6:02 PM EDTSevere Thunderstorm WarningFFCBanks, Dawson, Hall, Lumpkin, White28 min
Jun 7, 6:03 PM EDTSpecial Weather StatementFFCBanks, Barrow, Gwinnett, Hall, Jackson, Walton27 min
Jun 7, 6:07 PM EDTSpecial Weather StatementFFCButts, Harris, Henry, Lamar, Meriwether, Pike and 2 more38 min
Jun 7, 6:12 PM EDTSevere Thunderstorm WarningFFCBarrow, Clarke, Gwinnett, Jackson, Madison, Morgan and 3 more48 min
Jun 7, 6:15 PM EDTSpecial Weather StatementFFCButts, Henry, Jasper, Morgan, Newton30 min
Jun 7, 6:25 PM EDTSevere Thunderstorm WarningFFCBarrow, Gwinnett, Hall, Jackson37 min
Jun 7, 6:31 PM EDTSpecial Weather StatementFFCBanks, Jackson, Madison29 min
Jun 7, 6:34 PM EDTSevere Thunderstorm WarningFFCGreene, Morgan, Newton, Oconee, Oglethorpe, Taliaferro and 1 more41 min
Jun 7, 6:41 PM EDTSpecial Weather StatementFFCHancock34 min
Jun 7, 6:45 PM EDTSevere Thunderstorm WarningFFCBanks, Clarke, Jackson, Madison, Morgan, Oconee and 2 more45 min
Jun 7, 6:46 PM EDTSevere Thunderstorm WarningFFCBaldwin, Greene, Hancock, Jasper, Jones, Morgan and 1 more44 min
Jun 7, 6:49 PM EDTSevere Thunderstorm WarningFFCGlascock, Hancock, Warren, Washington26 min
Jun 7, 6:56 PM EDTSevere Thunderstorm WarningFFCWilkes49 min
Jun 7, 7:06 PM EDTSpecial Weather StatementFFCGreene, Taliaferro24 min
Jun 7, 7:10 PM EDTSevere Thunderstorm WarningFFCGlascock, Hancock, Jefferson, Washington35 min
Jun 7, 7:19 PM EDTSevere Thunderstorm WarningFFCJefferson25 min
Jun 7, 7:25 PM EDTSevere Thunderstorm WarningFFCOglethorpe, Wilkes35 min
Jun 7, 7:43 PM EDTSpecial Weather StatementFFCJefferson32 min
Jun 7, 7:59 PM EDTSpecial Weather StatementFFCJefferson31 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.